July 23, 2018, 12:24:52 am
Welcome, Guest. Please login or register.
143598 Posts in 17277 Topics- by 29667 Members - Latest Member: Tiantos
Pages: [1]
  Print  
Author Topic: Graphics Error / Missing graphics.  (Read 203 times)
Newbie
*
Posts: 31
View Profile Email
« on: July 12, 2018, 02:31:06 am »

For some reason I can't see certain spell effects on the floor and other effects linger and do not go away.

Example 1 - Cannot see the gas clouds on Grobbulus fight, makes it very hard not to die if you get injected cause you can't see if you are running though clouds or not.

Example 2  - Decals and effects stay after casting eg after I cast Tranquillity, or Hurricane the effects stay on the screen and do not go away.

Example 3 - After a Anub'Rekan fight the floor is still covered in spikes everywhere, the graphics do not despawn.

I have decent computer (i5, 16gb ram, RX480 video) and all graphics settings are on Max.

Anyone got any idea as to why this is happening? and a possible fix?

Thanks


Logged
Head Gamemaster
Full Member
*****
Posts: 402
View Profile
« Reply #1 on: July 12, 2018, 08:09:57 am »

Are you using Nvidia? I ask cause I had the same issues in the past when druids used Tranquility and animation was stucked or could not see clouds on Grobb.

All the above occuried to me after graphic card update. I managed it through by going into settings of it and changing one thing in there. Sadly, I cannot tell you more details as I do not have it anymore.
Logged

Newbie
*
Posts: 31
View Profile Email
« Reply #2 on: July 12, 2018, 08:41:49 am »

No I am using a AMD (rx480) and I keep all my drivers updated regularly.

last resort is if i reinstall my wow client, but i really don't want to have to set everything back up again (macros, layout etc)
Logged
Head Gamemaster
Full Member
*****
Posts: 402
View Profile
« Reply #3 on: July 12, 2018, 09:32:11 am »

Well, let's adapt to this situation. You are not using Nvidia, while the case is still very similar. I would advice to dig through settings as something could change there after the recent update.

Btw, in my case, I did not reinstall wow client at all. I only made changes in graphic driver settings.
Logged

Jr. Member
**
Posts: 183
<Americas Most Wanted>
View Profile
« Reply #4 on: July 13, 2018, 03:02:57 am »

Are you using AMD Crossfire? Crossfire and SLI have been known to cause graphical issues.
Logged

Pages: [1]
  Print  
 
Jump to: